Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On discrete chamber-transitive automorphism groups of affine buildings

Authors: W. M. Kantor, R. A. Liebler and J. Tits
Journal: Bull. Amer. Math. Soc. 16 (1987), 129-133
MSC (1985): Primary 20G25, 20H15
MathSciNet review: 866031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20G25, 20H15

Retrieve articles in all journals with MSC (1985): 20G25, 20H15

Additional Information

PII: S 0273-0979(1987)15487-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia